# SDR SWAA2020030442076

- Difficulty date: February 23, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 53,747 hours, 28,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H WINDSCREEN OUTBOARD FLASHLIGHT HAD BROKEN STRAP.          / R&R BROKEN STRAP ON AFT L/H WINDSCREEN OUTBOARD FLASHLIGHT WITH A NEW STRAP IAW. SOPM 20-50-01 3.
